# SDR QXEA2022061500224

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 24,013 hours, 25,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Part number: NAS740410
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WILL NOT CLOSE. (MCD BINDS WHEN CLOSING). FERRIED FOR REPAIRS. INSPECTED AND FOUND ATTACH HARDWARE FOR HANDRAIL FWD UPPER TO LOWER STRUT ASSYS BACKEDOUT. REMOVED AND REPLACED ATTACH HARDWAREAND STAKED. REF Q400 AMM TASK 52-11-21-400-801 STEP 5. D. (2). OPS CHECKS NORMAL. NO ADJUSTMENTS MADE. TOUCHED UP SCRACHED PAINT ON HANDRAIL FWD LOWER NEWL. REF Q400 SRM 51-25-05. RETURNED TO SERVICE.
